# SDR SWAA2022030266924

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD T SPLICE AT BS 767 + 6' LBL 4' TO 10' CORRODED. / PART VERIFIED AS P/N:146A9401-4 FOR NEW T-SPLICE IAW B737-700 DRWG #:146A7500 REV. T -4 T.SPLICE & FLOOR BOARD TO BE INSTALLED ON JPANEL 141-CLOSE CARD W/O #:38953/1600/0006.
